# SDR 0101896631

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 67,125 hours, 9,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emerg Lts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND "C" ZONE EMERGENCY ESCAPE PATH LIGHTING FAILED OPERATIONAL CHECK.    REPLACED POWER SUPPLY. OPERATIONAL CHECK NORMAL.
